# SDR USAA2010042790847

- Difficulty date: April 27, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 26,629 hours, 17,113 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pin
- Part number: D3215303000400
- Part serial: 744RH
- Condition: Corroded
- Location: Rt Mlg
- Part time: 26,629 hours, 17,113 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - TRIPLE GEAR CHANGE - MAJOR REPAIR - RIGHT MAIN LANDING GEAR AFT PINTLE PIN CORRODED & WORN / SCORED.  REPLACED RIGHT MAIN LANDING GEAR AFT PINTLE PIN IAW JOB CARD 26T00032001.
